# SDR SWAA2022061608072

- Difficulty date: May 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,775 hours, 27,455 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER SUPPORT IS CRACKED AT LEFT WING FIXED T/E PANEL JUST AFT OF THE PYLON ORSS 272. MARKED / [01] REMOVED RETAINER SUPPORT (FITTING) FROM LEFT WING T/E PANEL JUST AFT PYLON ORSS 272 PER SRM 51-40-02.;[02] RECEIVED NEW FITTTING P/N 115A2953-1 LOT 1491956-1.LOCATED AND DRILLED FITTING IAW SRM 51-40-05-0G-0 DWG 115A2930. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 2;[04] INSTALLED NEW FITTING P/N 115A2953-1 PER SRM 51-40-02-0G-0 AND DWG 115A2930.;[05] VERIFIED INSTALLATION OF REPLACEMENT FITTING (SUPPORT) IN CORRECTIVE ACTION 4.;[06] VERIFIED ALL WORK COMPLETE.
